I took birth control pills for about a month after not being on any birth control for 5 months. I have always had bad cramping and heavy periods with the pills so I knew it was only temporary. I decided to go with the nexplanon because I had previously been on the shot for two years and heard it was similar. I got it put in on Tuesday, no problems and barely felt a thing. However, since then I have had an extremely heavy period and very bad cramps that neither ibuprofen or prescription medication seem to help with. Before getting the implant I had a light period and bad cramps but I associated that with the pills. I'm concerned this bleeding is going to last for a really long time and want to know if anyone has had a similar experience.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have begun taking Levora to stop my periods, is my first period going to be very heavy or painful?
Posted 8 Mar 2014 • 1 answer
Posted 20 Oct 2014 • 1 answer
Posted 25 Aug 2016 • 0 answers
Posted 19 Jun 2017 • 0 answers
Microgestin FE 1.5/30 - Has anyone have heavy painful periods only on the 9th pill. Never missed one
Posted 15 Apr 2018 • 0 answers